MathSciNet Relay Station
MathSciNet bibliographic data
MR1561454 Contributed Item
Dickson, L. E. All positive integers are sums of values of a quadratic function of $x$. Bull. Amer. Math. Soc. 33 (1927), no. 6, 713–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement